Solubility of Fermat equations

T.D. Browning, R. Dietmann, in:, Quadratic Forms - Algebra, Arithmetic and Geometry, American Mathematical Society, 2009, pp. 99–106.

Download
No fulltext has been uploaded. References only!

Book Chapter | Published
Author
;
Series Title
Contemporary Mathematics
Abstract
The arithmetic of ternary diagonal equation is considered for degree d >1, with the outcome that the set of coefficients for which the equation admits a non-zero integer solution is shown to have density zero.
Publishing Year
Date Published
2009-01-01
Book Title
Quadratic Forms - algebra, arithmetic and geometry
Volume
493
Page
99 - 106
IST-REx-ID

Cite this

Browning TD, Dietmann R. Solubility of Fermat equations. In: Quadratic Forms - Algebra, Arithmetic and Geometry. Vol 493. American Mathematical Society; 2009:99-106. doi:http://dx.doi.org/10.1090/conm/493
Browning, T. D., & Dietmann, R. (2009). Solubility of Fermat equations. In Quadratic Forms - algebra, arithmetic and geometry (Vol. 493, pp. 99–106). American Mathematical Society. http://dx.doi.org/10.1090/conm/493
Browning, Timothy D, and Rainer Dietmann. “Solubility of Fermat Equations.” In Quadratic Forms - Algebra, Arithmetic and Geometry, 493:99–106. American Mathematical Society, 2009. http://dx.doi.org/10.1090/conm/493.
T. D. Browning and R. Dietmann, “Solubility of Fermat equations,” in Quadratic Forms - algebra, arithmetic and geometry, vol. 493, American Mathematical Society, 2009, pp. 99–106.
Browning TD, Dietmann R. 2009. Solubility of Fermat equations. Quadratic Forms - algebra, arithmetic and geometry. , Contemporary Mathematics, vol. 493. 99–106.
Browning, Timothy D., and Rainer Dietmann. “Solubility of Fermat Equations.” Quadratic Forms - Algebra, Arithmetic and Geometry, vol. 493, American Mathematical Society, 2009, pp. 99–106, doi:http://dx.doi.org/10.1090/conm/493.

Link(s) to Main File(s)
Access Level
Restricted Closed Access

Export

Marked Publications

Open Data IST Research Explorer

Search this title in

Google Scholar